I have been using Sudafed nasal spray for getting on for a year in the morning I wake up with stomach ache and feel low and depressed and anxious could this be anything to do with the continual use of the spray? I also take beta blocker and thyroine.
Mick; Yes it is very possible that this could be from the nasal spray the best I can tell you is because they have changed the formula of this nasal spray and it is different in many different states is take it to your doctor or your Pharmacist and let them know everything you're taking and find out what is the safest nasal spray that you can use. Don't just try and stop it because it well rebound on you and you well feel much worse than you did before. good luck mick but it is worth the try of getting these taken right Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 2 answers
Posted 26 Jun 2011 • 2 answers
Sudafed 24-Hour - How long after taking a regular (2 30mg) dose of 30mg sudafed can I take a dose of
Posted 26 Mar 2013 • 1 answer
Posted 1 Jan 2014 • 3 answers
Posted 15 May 2014 • 2 answers